MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously reported under manufacture report number 1415939-2017-00110.The incorrect manufacture location was selected in the initial report.Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, and a review of labeling.Based on the available data, it appears that a sample aspiration issue was present.A review of tracking and trending did not identify an adverse trend for issue observed by the customer.No other similar complaints were identified with this reagent lot number.Labeling was reviewed and found to be adequate.Based on this investigation this appears to be a sample specific issue.Based on the available information no deficiency of the clinical chemistry calcium assay, reagent list number 03l79, lot 36253un16, was identified.
 
Event or Problem Description
The customer observed falsely decreased clinical chemistry calcium results.The customer provided the following results (customer provided range 8.3-10.0): sid (b)(6): initial 0.8 mmol/l, retested on a different analyzer: 2.25 mmol/l.The results were not reported from the laboratory.There was no impact to patient management reported.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6657972
Report Number1628664-2017-00267
Device Sequence Number13793199
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public(01)00380740005948(17)171219(10)36253UN16
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2017
Device Catalogue Number03L79-31
Device Lot Number36253UN16
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1